MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2010, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that the patient has significant migration of her gore® excluder® aaa endoprostheses (computed tomography dated (b)(6) 2021).The aneurysm starts almost immediately below the renal arteries.There is no aneurysm sac enlargement.A future reintervention is being considered, utilizing a fenestrated/branch graft (non gore device) repair.The event is ongoing.
 
Additional Manufacturer Narrative
H6: code: 213: no device problem found, code 4315: cause not established, code 4117 replaced with code 4112 as imaging was received for evaluation.Imaging evaluation: the aortic diameters within the proximal 8mm ~26mm, the infra-renal aortic diameter @15mm ~36mm (average), the previously implanted endograft appears to be approximately 52mm distal to the lowest renal artery.No pre-implantation images are available to assess diameters and lengths.The aorta appears tortuous.There is no evidence of graft kinking or abnormality within the graft excluding the fact that it appears 5cm distal to the lowest renal artery.The left and right hypogastric arteries appear to be patent.There does not appear to be any evidence of a type 1b endoleak.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11645899
Report Number2953161-2021-01058
Device Sequence Number11525412
Product Code MIH
UDI-Device Identifier00733132610310
UDI-Public00733132610310
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Model NumberPXT281416
Device Catalogue NumberPXT281416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date06/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR